# SDR UPS04241874

- Difficulty date: January 21, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,850 hours, 39,757 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Solenoid Valve
- Condition: Sticking
- Location: Nr 1 Eng Exting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  ENGINE NR 1 FIRE EXTINGUISHING SOLENOID STICKS DURING OPERATION.  ENGINE NR 1 FIRE SOLENOID VALVE REPLACED IAW MM 26-21-21.  TEST AND FOUND SATISFACTORY IAW MM 21-21-00.
